# SDR 2008FA0000897

- Difficulty date: December 14, 2008
- Submitted: December 22, 2008
- Operation: General aviation
- Aircraft: N739NM
- Make and model: Bell 206L-3
- Aircraft serial: 51124
- Aircraft time: 12,938 hours, 8,635 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Bolt
- Part number: 206011135005
- Part serial: DI1706
- Condition: Debonded
- Location: Main Rotor
- Part time: 12,938 hours, 8,635 cycles
- Component: Main Rotor Hub, Bell
- Component part number: 206011100147
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE BOLT LWR PLUG, PN 206-011-137-001, FELL OUT ON ENG SHUTDOWN WHEN ROTOR RPM DROPPED BELOW 40 PERCENT. THIS ALLOWED LEAD BALANCE WEIGHTS TO ALSO FALL OUT OF BOLT. THIS PLUG IS BONDED INTO THE BOLT AT MFG AND APPEARS TO NOT HAVE HAD ADEQUATE ADHESIVE APPLIED.
